| Model Number |
RONYX27526UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
08/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
One resolute onyx coronary drug eluting stent was attempted to be used to treat a moderately tortuous, severely calcified lesion with 80% stenosis in the mid circumflex (cx) - obtuse marginal (om) artery.The device was inspected prior to use with no issues noted.Negative prep was performed with no issues noted.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.It was reported that the stent failed to cross the lesion and when the stent catheter was removed it was noted that the stent had dislodged.The stent was observed to be in the left main (lm).An attempt was made to remove the stent using a snare but was unsuccessful.The lm was then stented with another stent in order to crush the dislodged stent in the lm.No further patient injury reported.
Additional Manufacturer Narrative
Product analysis: the device returned for evaluation.Numerous kinks were evident along the hypotube.The stent was not present on the balloon and did not return for analysis.Crimp impressions were visible on the exposed balloon surface.The balloon folds were partially expanded.Kinks were evident to the distal shaft and core wire.No deformation was evident to the distal tip.Resistance was felt while loading through a 0.015 inch mandrel.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.